# SDR ASMF201011003

- Difficulty date: November 10, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 19,653 hours, 10,496 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 277A6000552
- Part serial: 1216C20626
- Condition: Damaged
- Location: Mlg
- Part time: 226 hours, 133 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX PERSONNEL DETECTED SMOKE IN THE WHEEL AND TIRE ASSY NR 4, SO THEY PERFORMED A BRAKE SEIZURE CONDITIONAL INSP IAW MM 05-51-15, DETECTING THE BEARING CUPS AND CONES OF THE WHEEL AND TIRE ASSY NR 4 MELTED AND STUCK WITH THE AXLE.  MX REPLACED THE MAIN WHEEL AND BRAKE ASSEMBLIES NR 3 AND NR4 IAW MM 32-45-11 AND MM 32-41-41; ALSO, THE INNER CYLINDER ASSY WAS REPLACED IAW CMM 32-11-12 AND THE MLG SHOCK STRUT SEALS WERE REPLACED IAW MM 32-11-21 AND 32-10-00, RESPECTIVELY; TESTED CORRECT.
